# SDR MASA200300414

- Difficulty date: October 16, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 10,325 hours, 8,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH NR 6491. PHX-ICT. CABIN EMERGENCY LIGHT BURNED OUT. MECHANIC REPLACED BULB.
